Carl Wang Erickson

Email: cwe@brandeis.edu
Phone: 781-736-3072

Office: Goldsmith 206

I am a postdoctoral instructor in mathematics at Brandeis University.

CV [pdf]

Research Interests

My research interests are in number theory, extending into certain aspects of representation theory and algebraic geometry:

Papers and Preprints

  1. With Brandon Levin: A Harder-Narasimhan theory for Kisin modules. [slides] [pdf] [abstract]
  2. With Preston Wake: Pseudo-modularity and Iwasawa theory. [slides] [pdf] [abstract]
  3. Algebraic families of Galois representations and potentially semi-stable pseudodeformation rings. Submitted. [pdf] [arXiv] [abstract]
  4. Thesis: Moduli of Galois Representations. Version 1.1. [pdf] [video]

Older Papers

  1. Parameterized families of quadratic number fields with 3-rank at least 2.
    Acta Arithmetica 130 (2007), no. 2, 141-147. With Nathan Kaplan, Neil Mendoza, Allison M. Pacelli, and Todd Shayler.
  2. Orders at infinity of modular forms with Heegner divisors.
    Proc. Amer. Math. Soc. 135 (2007), no. 10, 3115-3126. With Alison Miller and Aaron Pixton.

Current Teaching

Spring 2015: Math 202b: Algebraic Geometry II. (website)

Past Teaching

A Few Expository Writings

Collaborators